# SDR DHL2003604600

- Difficulty date: June 11, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RUDDER INTERNAL SKIN CORRODED, STA ZR 150.000 - ZR 178.000.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 55-2-0 PG 12.  REMOVED DAMAGED SKIN PANEL IAW EODHL-030533, ED-3354.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED NEW SKIN PANEL IAW EODHL-030533, ED-3354.  CLEANED, TREATED AND PRIMED NEW SKIN PANEL IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW SKIN PANEL ON LT RUDDER INTERNAL SURFACE STA ZR 150.000 TO ZR 178.000 WITH NEW FASTENERS IAW EODHL-030533, ED-3354, SRM 51-1-21 PG 1.  SEE N/R 4051 FOR WEIGHT AND BALANCE.
